MAUDE Adverse Event Report: HALYARD HEALTH POWDERFREE NITRILE TEXTURED GLOVE M 50; EXAM GLOVES NITRILE

HALYARD HEALTH POWDERFREE NITRILE TEXTURED GLOVE M 50; EXAM GLOVES NITRILE
Model Number 50602
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Respiratory Distress (2045)
Date of Event 01/13/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.(b)(4).
 
Event or Problem Description
It was reported that a patient had an allergic reaction to the nitrile gloves and experienced shortness of breath.Additional information received on 17-jan-2017 that stated, "a nurse used gloves to deliver mitomycin chemo drug to the physician.The nurse only delivered the chemo drug, nothing else.Shortly after putting gloves on the nurse noticed a burning on/around the fingers that quickly spread to the nurses arms in the form of a rash.It was the first time the nurse used these gloves.The nurse was taken to the emergency room with shortness of breath, and was nearly/but not intubated." no additional information was provided.
 
Additional Manufacturer Narrative
Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a halyard health product is defective or caused serious injury.

Brand Name
POWDERFREE NITRILE TEXTURED GLOVE M 50
Common Device Name
EXAM GLOVES NITRILE
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key6298620
Report Number3011270181-2017-00001
Device Sequence Number19054029
Product Code LZC
UDI-Device Identifier30680651506024
UDI-Public30680651506024
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Nurse
Device Model Number50602
Device Catalogue Number991050602
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/16/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/02/2017
Supplement Report FDA Received Date02/16/2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;